British journal of clinical pharmacology · 2025
Infliximab-induced symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) in a patient with ulcerative colitis.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mokos Mislav, Bulat Vedrana, Likić Robert, Bosnić Filip, Gašparov Slavko
Аннотация
Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) is a rare, symmetrical skin eruption triggered by various medications, predominantly beta-lactam antibiotics. We report the case of a 69-year-old male with moderate-to-severe ulcerative colitis who developed SDRIFE following the seventh intravenous administration of infliximab. The patient presented with symmetrical, pruritic erythema in the cubital and popliteal fossae, groins, gluteal and retroauricular regions without systemic involvement. Skin biopsy showed mild exocytosis of T lymphocytes in the epidermis and dense superficial perivascular CD3+ and CD4+ infiltration, consistent with a type IVa hypersensitivity reaction. The patient responded well to a regimen of systemic antihistamines, topical corticosteroids and tacrolimus ointment, with complete regression of lesions within one week. Despite mild recurrences of SDRIFE after each infliximab administration, the therapy was not discontinued due to the mild nature of the reaction and favourable prognosis. The authors are not aware of previously published cases of type IVa SDRIFE induced by infliximab. Unlike previous reports of severe type IVc SDRIFE reactions requiring discontinuation of infliximab, our case highlights the predominance of CD4+ cells, which may explain the mild clinical course. Understanding the underlying immunologic mechanisms of infliximab-induced SDRIFE could affect treatment decisions and prevent unnecessary discontinuation of effective therapies.